Hi doc, my thyroid levels have been 0.15 - 0.23. I was taking levothryoxine 175mg Mon- Fri & 150mg Sat & Sun however my level is still only 0.15 TSH. My doc now want's to lower my medication to 150mg Mon-Fri and 125mg Sat & Sun. Will lowering my medication elevate my thryoid level so it is in the normal range of 0.6-6.00? I am also experiencing a lump when I am swallowing and to touch my thryroid gland is tender, is this because my thryoid levels is almost non-existent or do I have Hoshimoto? This has been going on for 2 years now and no one seems to be able to give me a prescription that will regulate my Hypothryoid, however I have had hypothryoid for 30 years and the last 2 the levels are very low so decreasing my meds will that help??
I am not sure if there is a doctor that monitors this board, maybe someone could correct me if I am wrong. But, the only way to know if you have Hashimotos is to have a antibodies blood test. No one can say just by the symptoms. I have a nodular thyroid and also have the tenderness to the touch, but I do have hashi's.
Hi<I have Hashi's as well. I feel my throat swell up from time to time and get inflammed, this makes it hard to swallow, but not severe, I'm always able to eat fine, just kinda feels like things get stuck in my throat. i have ultrasounds that have shown that there is damage to my thyroid, where it gets inflammed, but so far, it has it's moments, and than shrinks back down, I am on Synthroid, 100mcg, which seems to be the best dose for me right now. I had a 3.9 TSH when I was diangosed, which is normal, however they did an antibody test to see about the hashi's, and it came back positive, this is the only way they can check for the Hashimoto's, they have to see if the auto antibodies are present. good luck, keep us posted
Hi, I just wrote a whole bunch to you, but for some reason it isn't showing up, i see, how weird. Have your doctor check for your antibodies, this will confirm Hashimoto's if this is the case. Decreasing your meds should bring your level higher, looks pretty low now, below normal range, which is now .3-3.0, it's not as high as the 6.0 anymore, your looking kind of out of range where you are at, most doctors won't fiddle too much with your dose if it looks this way and you are feeling fine, but you aren't so , I would talk to your doctor about this.
since my other post didn't show up, I will do it again, so i'm sure you receive all the info. I have hashimoto's. My TSH was a 3.9 when I was diagnosed, however, after doing the antibody test, that's where they were able to see the problem, it came back high. I get a sore throat from time to time, usually right after a dose change, or if it is too high. It's not too severe, and am still able to eat, just feels like I have something stuck. but it goes away. Comes and goes, just part of the whole thing.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.